# SDR USAABB02137

- Difficulty date: August 23, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N27661
- Condition: Missing
- Location: Girt Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND R4 DOOR GIRT BAR FORWARD LOCK END MISSING.  MAINTENANCE REPLACED THE FORWARD BARLOCK.  (M)
